# SDR CALA2023100402936

- Difficulty date: October 1, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 58,458 hours, 21,202 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 65C1990141
- Condition: Binding
- Location: Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE DROPPED FROM SHROUD. SLIDE DID NOT DEPLOY.    FOUND DOOR SLIDE LATCH ASSY STIFF.  REPLACED CHECK OK. END
